Childhood Diseases

Question
Posted by: Liz | 2010/10/03

Q.

Losec

Dear Doctor, 2 days after stating losec my baby stopped sleeping at night, does this relate to losec? I have stopped the dose at nigth but still no sleep. He also has a lot og wind.

Expert's Reply

A.

Paediatrician

Losec does not usually cause this side effect.You do not mention your baby's age. Perhaps he is restless because he is now having reflux problems again. He probably needs the Losec or a similar medicine plus a medicine known as Motilium to actually stop his reflux and not just reduce his stomach acid levels.Please speak to your paediatrician about this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.